# SDR 75068

- Difficulty date: January 2, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 22,626 hours, 32,729 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, GEAR UNSAFE LIGHT AND HORN ILLUMINATED CONTINUOUSLY AND WOULD NOT SILENCE.  MADE NO CONFIGURATION CHANGES TO CAUSE EVENT.  DESCEND TO LOWER ALTITUDE, LIGHT WENT OUT 14000FT.  CYCLED GEAR PRIOR TO TRAFFIC PATTERN, INDICATION NORMAL. PROCEED FOR NORMAL LANDING.  APPROX 1 MILE GEAR HAD BEEN EXTENED.  GEAR WAS SHOWING DOWN AND LOCKED, GEAR UNSAFE LIGHT AND HORN FLICKERED RANDOMLY.  CREW DECIDED TO GO-AROUND AND ORBIT AIRPORT.  DID A FLY BY, AFTER DECLARING AN EMERGENCY.  INDICATIONS WERE NORMAL.  LIGHT FLICKERED DURING FIRST APPROACH AND PRIOR TO CRUISE.  GEAR APPEARED TO BE DOWN AND LOCKED TO THE GROUND PERSONNEL.  CREW THEN EXECUTED A NORMAL LANDING.  GEAR PINNED AT TERMINAL..
